# SDR SWIA200412894

- Difficulty date: February 10, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 8,866 hours, 6,993 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3957
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 8,137 hours, 6,447 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE.  FLIGHT CONTROL PAGE SHOWS FAULT WITH RIGHT SPOILERON.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW AMM 27-62-01.  SPOILERON SYSTEMS OPS CHECKS GOOD.  LEAK CHECK GOOD.
